# SDR FDEA201008253128

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1480 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME AT STA 1480 , S23R CHAFED.  BLENDED CHAFE PER SRM 51-10-02  ORIG MATERIAL THICKNESS 0.063, MATERIAL LOSS 0.033,  MATERIAL REMAIN 0.030  FOUND AREA OUT OF LIMITS PER SRM 53-00-07  INSTALLED REPAIR SPLICE PER SRM 51-40-02 AND  51-20-05 . FOUND OUT OF LIMITS PER SRM 53-00-07 DETAIL II  FIG. 101 PAGE 107.  FABRICATE  REPAIR SPLICE ON TRAVELER T10/ 848596.
